| Model Number |
Q6 EDGE HD (ILEVEL) |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
11/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Consumer's wife is alleging the arm broke off the chair and her husband fell out.
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Additional Manufacturer Narrative
The chair was in exceedingly poor condition including missing the shoulder bolts associated with the back recline.Despite this, the evaluator could not correlate this to falling out of the chair.There was no damaged to the arms as alleged.The device was equipped with a lap belt.
Event or Problem Description